# SDR 2008FA0000690

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: General aviation
- Aircraft: N414AN
- Make and model: Cessna 414A
- Aircraft serial: 414A0819
- Aircraft time: 6,220 hours
- Engine: Cont TSIO520NB
- Engine time: 2,394 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 3397730325500
- Condition: Cracked
- Location: Engine
- Part time: 654 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION FOUND THAT NR 1 AND NR 5 CYLINDERS WERE CRACKED AND LEAKING FUEL ORIGINATING JUST INBOARD OF THE FUEL NOZZLE BETWEEN THE 16TH AND 18TH COOLING FINS.  CYLINDERS WERE NEW WHEN INSTALLED AT ENGINE OVERHAUL.
